Firmoo > Answers > Eye Health >  question

Question

Ask questions

Danai P.


12/18/2012

Are bloodshot eyes normal after anesthesia?

After anesthesia, i noticed that i got bloodshot eyes. Is this normal? Why?
Answer the question

Answers (3)

  • Miranda hall

    12/20/2012

    Well, it is normal to have bloodshot eyes. First, we can say that there are some people who are not accustomed to anesthesia. So after using anesthesia, it just makes your eyes have allergies. And then some symptoms will occur. Of course, your eyes will be red, itchy, and even bloodshot. So to treat it, you can just have some cool cucumber under your eyes, and then have some pure water to clean them. Of course, go and see the eye doctor as soon as possible.
  • adams

    01/06/2013

    Yes, it is normal because there are many side effects after using anesthesia. Your sudden increasing eye pressure will cause the bloodshot eyes. You could just use the eye drops to release the symptom. You could also use the warm compress to make the eyes feel comfortable. You should keep on using these ways to protect your eyes.
  • elmos_world_05

    12/20/2012

    Well, during the course of injecting anesthesia, our blood capillaries might be broken, which might lead to some bleeding, maybe on your eyes, thus bloodshot arose. So, it is quite normal because injecting anesthesia would be risky sometimes and for now you should get some treatment from the hospital and get some medicine to help.
Jumpto